MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LPS UNIV TIB HIN INS XXSM 23MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 LPS UNIV TIB HIN INS XXSM 23MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 07/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection.Insert was changed on (b)(6) 2020.Everything was removed and nothing was replaced.Cement on tibial side was highly likely to have been depuy but hospital owns to no records are available.This patient has been infected for years and has never been clear of infection the entire time she has been operated on.Doi: (b)(6) 2019; (b)(6) 2020 (insert only).Dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
LPS UNIV TIB HIN INS XXSM 23MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key10326499
Report Number1818910-2020-16902
Device Sequence Number13721303
Product Code KRO
UDI-Device Identifier10603295079385
UDI-Public10603295079385
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-27-023
Device Catalogue Number198727023
Device Lot NumberJ6660R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM RT; LPS FEM TO SLEEVE ADAPTER +10; LPS XX-SM HINGE PIN; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 45MM; UNIVERSAL FEM SLV FUL POR 40MM; UNIVERSAL STEM 75X18MM FLUTED; UNKNOWN BONE CEMENT; LPS DISTAL FEM COMP XXSM RT; LPS FEM TO SLEEVE ADAPTER +10; LPS XX-SM HINGE PIN; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 45MM; UNIVERSAL FEM SLV FUL POR 40MM; UNIVERSAL STEM 75X18MM FLUTED; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight60